# SDR R61A201706270470

- Difficulty date: June 7, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 24,855 hours, 19,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stabilizer
- Part number: 17085686002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT STABILIZER AT FR 81 STR 28R IN AFT CARGO COMPARTMENT. REMOVED AND REPLACED P/N 170-85686-002  SEE EAMS W/O H5690 SEQ 1544 SN 230 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
